# SDR ASOA2014090311176

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 35,326 hours, 32,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP ALIGNMENT FITTING, HAS WEAR DAMAGE DUE TO ROLLER FITTING ASSY CONTACT.   AFTER ATTEMPT TO APPLY GREO 601R-57-51-143 REPAIRS, IT WAS FOUND THAT FURTHER EVALUATION OF DAMAGE IS REQUIRED.   BLENDED OUT DAMAGE ON LT FLAP ALIGNMENT FITTING IAW REO 601R-57-51-693 AND GREO 601R-57-51-143.  MAJOR REPAIR IAW GMM 5-3.
